Odds ratio for a single 2 × 2 table with correlated binomials for two margins
No abstract is available for this item.
Volume (Year): 17 (2008)
Issue (Month): 4 (October)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Biswas, Atanu & Hwang, Jing-Shiang, 2002. "A new bivariate binomial distribution," Statistics & Probability Letters, Elsevier, vol. 60(2), pages 231-240, November.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:17:y:2008:i:4:p:483-497. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.